动物分类学报
    CHINESE
Advanced Search
Home | About the Journal | Editorial Board | Information for Authors | Order Form | Publishing Ethics Statement | Contact Us
Zoological Systematics  2022, Vol. 47 Issue (2): 117-131    DOI: 10.11865/zs.2022203
Original Paper Current Issue | Archive | Adv Search |
Integrative approach of morphology and geometric morphometrics to species delimiation in Torrenticolidae (Acari: Hydrachnidiae)
Xinyao Gu, Haichuan Xiao, Daochao Jin, Jianjun Guo
1Institute of Entomology, Guizhou University, Guizhou Provincial Key Laboratory for Agricultural Pest Management of the Mountainous Region, Scientific Observing and Experimental Station of Crop Pest in Guiyang, Ministry of Agriculture, P.R. China, Guiyang 550025, P.R. China. 2Chongqing Pengshui Senior High School, Chongqing 409600, P.R. China.
 

Copyright © 2015 Zoological Systematics Editorial Office Reserved